My Lowest Low Ever In My Life - Testosterone

by David
(Hawaii)

All my life I always had energy like a kid on sugar rush. Now after trying a testosterone booster called 17 HD it has some very heavy side effects on me its all the symptoms described about low testosterone is happening to me.


I have been so sluggish loss of muscle mass and even experience ED Several times, Which for me is not normal at all. I wish I never took those stupid pills. Maybe I should have took something to block the estrogen levels. I guess that's how we learn from our mistakes. This is a serious matter, it's almost like I lost interest in work life and sometimes even working out. I'm really upset in this product and if i knew it was going to make me feel this way I would have never taken it to begin with.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Symptoms Of Low Testosterone.

Protected by Copyscape Plagiarism Checker - Do not copy content from this page.

Don't Forget...

Please click the "Facebook" and "Google +" buttons above and let all your friends know about this information. Please also consider using the additional Social Sharing Buttons just above and to the left. Thank you